MAUDE Adverse Event Report: MPRI SUBQ; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MPRI SUBQ; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number 6996SQ58
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of medical products: 4965-25 lead, implanted: (b)(6) 2004; ddbb1d1 icd, implanted: (b)(6) 2017.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that a lead integrity alert (lia) triggered due to double counting paced complexes and ventricular tachycardias/premature ventricular contractions.A lead integrity issue was not observed.The lead was reprogrammed and remains in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was further reported that the lead was explanted.
 
Additional Manufacturer Narrative
Product event summary: the proximal portion of the lead was returned, analyzed, and no anomalies were found.Visual analysis of the lead indicated apparent explant damage.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SUBQ
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7222602
Report Number2649622-2018-00069
Device Sequence Number2300619
Product Code LWS
UDI-Device Identifier00613994568021
UDI-Public00613994568021
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/20/2017
Device Model Number6996SQ58
Device Catalogue Number6996SQ58
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2018
Initial Date Received by Manufacturer 01/23/2018
Supplement Date Received by Manufacturer01/23/2018
01/23/2018
08/08/2018
Initial Report FDA Received Date01/26/2018
Supplement Report FDA Received Date07/09/2018
09/12/2018
10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age14 YR